Please verify your email address to receive email notifications.

Enter your email address

We have sent you a verification email. Please check your inbox and spam folder.

Unable to send verification, please refresh and try again later.

  • Q&A with Australian Health Practitioners

    Is my medication making me sleep?

    I have increased my anti depressent medicaton Zoloft to 150mg as directed by my doctors and the last 2 weeks or so I have had somes days I just have to sleep all day. this has happen to me about 3 times in the last 2 weeks. could it be the medication? I also take other medications.
  • Find a professional to answer your question

  • Damien Haines

    Clinical Psychologist, Psychologist

    Damien Haines is a registered Clinical Psychologist who brings a warm and empathetic approach to therapy. He emphasises engagement in the world and encourages clients … View Profile

    This question would best be answered by a psychiatrist as they have the expertise to also be able to adjust them to minimise side-effects while maximise therapeutic effects - although not always to the outcome one might want. You could also speak to your pharmacist, while they cannot change your medications, they perhaps have the greatest knowledge of how medications effect us including interactions.

    A quick search on-line does suggest that Sertraline (Zoloft) is sedating for some.

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question
Community Sponsor(s)

Empowering Australians to make better health choices